# SDR 9901319936

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- Engine: Pwa JT8D9
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Right Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 100 KNOTS, THE RIGHT ENGINE FUEL PRESSURE DROP LIGHT ILLUMINATED. CREW ABORTED TAKEOFF AND RETURNED TO THE GATE. MAINTENANCE REPLACED THE RIGHT ENGINE FUEL LOW PRESSURE SWITCH AND FUEL FILTER, OPERATIONAL CHECK OK.
